The generalized Poisson distributions as models for word length frequencies

Gordana Djuras, Ernst Stadlober, Emmerich Kelih

Research output: Chapter in Book/Report/Conference proceedingConference contribution

LanguageEnglish
Title of host publicationMethods and Applications of Quantitative Linguistics - Selected Papers of the 8th Int. Conf. on Quantitative Linguistics (QUALICO)
Place of PublicationBelgrad
PublisherUniversity of Belgrade and Academic Mind
Pages107-118
ISBN (Print)978-86-7466-465-0
StatusPublished - 2013
EventQualico 2012 - Belgrad, Serbia
Duration: 26 Apr 201229 Apr 2012

Conference

ConferenceQualico 2012
CountrySerbia
CityBelgrad
Period26/04/1229/04/12

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Application
  • Theoretical

Cite this

Djuras, G., Stadlober, E., & Kelih, E. (2013). The generalized Poisson distributions as models for word length frequencies. In Methods and Applications of Quantitative Linguistics - Selected Papers of the 8th Int. Conf. on Quantitative Linguistics (QUALICO) (pp. 107-118). Belgrad: University of Belgrade and Academic Mind.

The generalized Poisson distributions as models for word length frequencies. / Djuras, Gordana; Stadlober, Ernst; Kelih, Emmerich.

Methods and Applications of Quantitative Linguistics - Selected Papers of the 8th Int. Conf. on Quantitative Linguistics (QUALICO). Belgrad : University of Belgrade and Academic Mind, 2013. p. 107-118.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Djuras, G, Stadlober, E & Kelih, E 2013, The generalized Poisson distributions as models for word length frequencies. in Methods and Applications of Quantitative Linguistics - Selected Papers of the 8th Int. Conf. on Quantitative Linguistics (QUALICO). University of Belgrade and Academic Mind, Belgrad, pp. 107-118, Qualico 2012, Belgrad, Serbia, 26/04/12.
Djuras G, Stadlober E, Kelih E. The generalized Poisson distributions as models for word length frequencies. In Methods and Applications of Quantitative Linguistics - Selected Papers of the 8th Int. Conf. on Quantitative Linguistics (QUALICO). Belgrad: University of Belgrade and Academic Mind. 2013. p. 107-118.
Djuras, Gordana ; Stadlober, Ernst ; Kelih, Emmerich. / The generalized Poisson distributions as models for word length frequencies. Methods and Applications of Quantitative Linguistics - Selected Papers of the 8th Int. Conf. on Quantitative Linguistics (QUALICO). Belgrad : University of Belgrade and Academic Mind, 2013. pp. 107-118
@inproceedings{29e0d4d7ce03446e80c43a35aa9876e3,
title = "The generalized Poisson distributions as models for word length frequencies",
author = "Gordana Djuras and Ernst Stadlober and Emmerich Kelih",
year = "2013",
language = "English",
isbn = "978-86-7466-465-0",
pages = "107--118",
booktitle = "Methods and Applications of Quantitative Linguistics - Selected Papers of the 8th Int. Conf. on Quantitative Linguistics (QUALICO)",
publisher = "University of Belgrade and Academic Mind",

}

TY - GEN

T1 - The generalized Poisson distributions as models for word length frequencies

AU - Djuras,Gordana

AU - Stadlober,Ernst

AU - Kelih,Emmerich

PY - 2013

Y1 - 2013

M3 - Conference contribution

SN - 978-86-7466-465-0

SP - 107

EP - 118

BT - Methods and Applications of Quantitative Linguistics - Selected Papers of the 8th Int. Conf. on Quantitative Linguistics (QUALICO)

PB - University of Belgrade and Academic Mind

CY - Belgrad

ER -